Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Weakness in limbs, blurry vision, tingling limbs, headache, tiredness, off balance

I have been having these symptoms for the last five years. They go away for awhile then return worse or with new ones. I am weak in my arm and legs. I get blurry vision . My hands tingle and my feet . I get horrible headachesI am tired for no reason. Sometimes. Ihave muscle spasms. My balance is off. Sometimes I can t put my words togetherthecorrect way.
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
I would really like to examine you for the neurological standpoints.
I think there is a strong possibility that you are developing what is known as the cervical spondylosis. It will explain a large number of your symptoms including headache, vertigo, muscle spasm, tingling and numbness.

However since I cannot examine you, I will suggest testing yourself with an MRI Cervical spine with screening of the entire spine.
This may help us confirm our diagnosis.
The treatment can be suggested accordingly.
Please feel free to enter the report of MRI for further suggestions

Best of luck
Dr Mittal
Answered: Sat, 30 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor